# SDR DHL2004807009

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1 & 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 3 WENT ABOVE 905 DEGREES CELSIUS ON T/O, NR 1 TO 917 DEGREES CELSIUS AND NR 3 TO 910 DEGREES CELSIUS N1 WAS SET TO MAX POWER FOR T/O TEMPS WERE EXCEEDED DURING THE INITIAL CLIMB PHASE OF FLIGHT.  REF L/P 374627 ITEM 5M AND 6M FOR TROUBLESHOOTING FINDINGS.  BOTH ENGINE`S POWER ASSURANCE RUN CHECKED PER JRH 13.3 AND CFM M/M 71-00-00.  BOTH ENGINE'S CHECK SERVICEABLE.
